# SDR SIMA20180605007

- Difficulty date: June 5, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,691 hours, 27,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"T" FITTING FROM LEFT INBD FLOOR SUPPORT TO CROSSMEMBER AT FS280.00 APPEARS TO HAVE 1/4" CRACK ON UPPER INBD RADIUS.  INSTALLED NEW FABRICATED BRACKETS IAW SRM 51-42-21 AND 51-42-06.
